H(div) conforming and DG methods for incompressible Euler's equations

Johnny Guzman Brown University Fil\ander A. Sequeira Universidad Nacional de Costa Rica Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1610.25001

IMA Journal of Numerical Analysis, 37, 1733-1771, 2017
H(div) conforming and discontinuous Galerkin (DG) methods are designed for incompressible Euler's equation in two and three dimension. Error estimates are proved for both the semi-discrete method and fully-discrete method using backward Euler time stepping. Numerical examples exhibiting the performance of the methods are given.
Euler equation, discontinuous Galerkin method
[ Download ] [ 2016-10-11 08:22:58 uploaded by chiwangshu ] [ 923 downloads ] [ 0 comments ]
@inproceedings{johnny2017h(div),
  title={H(div) conforming and DG methods for incompressible Euler's equations},
  author={Johnny Guzman, Fil\ander A. Sequeira, and Chi-Wang Shu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161011082258471849115},
  booktitle={IMA Journal of Numerical Analysis},
  volume={37},
  pages={1733-1771},
  year={2017},
}
Johnny Guzman, Fil\ander A. Sequeira, and Chi-Wang Shu. H(div) conforming and DG methods for incompressible Euler's equations. 2017. Vol. 37. In IMA Journal of Numerical Analysis. pp.1733-1771. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161011082258471849115.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved